Journal article icon

Journal article

Structured population models: introduction.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.tpb.2012.10.007

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Role:
Author
Journal:
Theoretical population biology
Volume:
82
Issue:
4
Pages:
241-243
Publication date:
2012-12-01
DOI:
EISSN:
1096-0325
ISSN:
0040-5809
Source identifiers:
376390
Language:
English
Keywords:
Pubs id:
pubs:376390
UUID:
uuid:3a6a8b47-2421-4aab-aa09-0808e5bb19f4
Local pid:
pubs:376390
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP